# SDR ASAA0310400

- Difficulty date: May 6, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FLOOR SUPPORT AT BS 663.73, LEFT BUTTOCK OINE 24.5 CORRODED.  REMOVED DAMAGED FLOOR SUPPORT AND REPAIRED PER SRM.  (M)
